Couldn't find what you looking for?

TRY OUR SEARCH!

I had sex about two weeks ago and I'm on the pill but for precaution I took plan B a hour after we had sex today I'm suppose to start my period and haven't gotten it yet should I be worried

Loading...

Doesn't sound like it.  A side effect of Plan B is that most often it delays your next period as it is a hormone and hormones for ladies affect our monthly cycles, so you will get your period but in a few days.


Hope this helps

Reply

Loading...

Will my cycle change then and do I continue on taking my bc pill.
Reply

Loading...

Continue taking your bc pill.  As for your cycle it might get back to the way it was/days and so forth or it could change to a new one.  Nothing to worry about.

Reply

Loading...

I am having my usually cramps and breakout in my face but no period is that normally too. Sorry this is a lot to take in. Whenni took the plan b I had the cramping and I was tired.
Reply

Loading...

The cramping after the Plan B is the extra hormones from the Plan B you also get hormones from your birth control pills too.  Now, the birth control pills are probably around 99% effective as long as you take it as directed and coupled with the Plan B you are VERY protected against pregnancy.  Hormones = breakouts on the face, and the cramps now mean I wouldn't go anywhere without being prepared for getting your period.

Reply

Loading...

Thank you! This helps
Reply

Loading...

Glad to help!

Reply

Loading...